# SDR SWIA202053393

- Difficulty date: September 23, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Bs 338-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE INTERCOSTAL DD4 BETWEEN FS 338.00 AND FS347.00 DUE TO DENT ON OUTER SKIN AT INTERCOSTAL LOCATION.  C-CHECK RO 10/16/2020.  REPLACED INTERCOSTAL DD4 BETWEEN FS 338.00 AND FS 347.00, AS PER CRJ 700 SRM AND DRAWING AND SKYWEST TASK CARD COMPLIED WITH.  LEAK CHECK GOOD.
